An inexact logarithmic-quadratic proximal augmented Lagrangian method for a class of constrained variational inequalities
Year of publication: |
2007
|
---|---|
Authors: | Li, M. ; Shao, H. ; He, B. S. |
Published in: |
Mathematical methods of operations research. - Berlin : Springer, ISSN 1432-2994, ZDB-ID 1310695-8. - Vol. 66.2007, 2, p. 183-201
|
Subject: | Mathematische Optimierung | Mathematical programming | Nichtlineare Regression | Nonlinear regression | Mikroökonomik | Microeconomics | Theorie | Theory |
-
Solving nonlinear rational expectations models by eigenvalue-eigenvector decompositions
Novales, Alfonso, (1999)
-
Applications of nonlinear optimization to sciences
Collatz, Lothar, (1984)
-
Application of non-linear programming to plane geometry
Stroeker, R. J., (1977)
- More ...
-
Li, M., (2007)
-
Li, M., (2007)
-
Li, M., (2007)
- More ...